# SDR JBZA201210261003

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N56RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0207
- Aircraft time: 11,032 hours
- Engine: Cont GTSIO520F
- Engine time: 10,683 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Broken
- Location: Crankcase
- Part time: 10,683 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AMT TROUBLESHOOTING OF THE NR 1 ENGINE ALTERNATOR INTERMITTENT,  DISCOVERED CRANKCASE STUDS BROKEN, UNRELATED TO THE ALTERNATOR ISSUE, INITIATED THE DISASSEMBLY AND REMOVED CYLINDER, ALL NON-DESTRUCTIVE TESTING CHECKS OK, REPLACING THE STUDS, ALSO REPLACING BROKEN TERMINAL AT THE ALTERNATOR TO FIX THE ALTERNATOR ISSUE.
